A reduction in libido and loss of sensuality in bed can face every woman. Lack of sexual desire often depends on the emotional background than from features of physiology. In such situations, you can contact the experts, but fixing the reasons it may take a long time. For quick arousal and enjoyment of intimacy in pharmacies sells a variety of synthetic stimulants, which help to loosen up. Based on these experiences and personal preferences, any woman will be able to find the most effective agent.
The pharmacological market offers a wide selection of funds designed to stimulate libido in women. Drugs are available for oral administration in the form of tablets, drops, powders, capsules. Such medicinal products have a gradual effect, increasing the sensitivity of intimate areas to touch, providing a relaxing effect. In women, increases sexual desire, she becomes more liberated.
Perhaps the local use of special tools (gels, ointments, sprays, butter). These products are applied directly to the genitals, thus adding a new sensation during sex, helps many orgasm. Additionally improves the microflora of the mucous membranes, muscle tone of the vaginal walls, increasing the amount of emitted grease.
Many men are worried about the decrease in libido in the partner and make such changes to your account, start looking for the reason in yourself. However, there are external factors that cause lack of desire for women and avoiding physical intimacy:
Female agents are assigned to the fairer sex in such cases:
Women can choose this variant of sexual stimulation on the background of reduction of cravings for psychological reasons or with the existing complexes, which do not give to relax and have fun in bed.
In the case that a woman is likely to solve the problem of reducing libido by natural means, there are a number of products that have a positive effect on sexual activity. But waiting for a super quick result as from synthetic agents, it is not necessary. Natural aphrodisiacs include:
It must be remembered that exotic foods can cause allergic reaction, therefore they need to apply with caution.